# SDR AALA20050761

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, SHORTLY AFTER LEVEL OFF AT FL320, RIGHT ENGINE FAILED.  RIGHT HAND ENGINE OIL QUANTITY AND PRESSURE WERE NORMAL.  EXHAUST GAS TEMPERATURE REACHED 800 DEGREES BEFORE SHUTDOWN.  NO FIRE INDICATION OCCURRED.  LANDED ORD WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
